Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorFalconer, K. J.
dc.contributor.authorLévy Vehel, J.
dc.date.accessioned2019-11-11T00:36:03Z
dc.date.available2019-11-11T00:36:03Z
dc.date.issued2018
dc.identifier.citationFalconer , K J & Lévy Vehel , J 2018 , ' Self-stabilizing processes ' , Stochastic Models , vol. 34 , no. 4 , pp. 409-434 . https://doi.org/10.1080/15326349.2018.1521726en
dc.identifier.issn1532-6349
dc.identifier.otherPURE: 252309522
dc.identifier.otherPURE UUID: 4cc6e214-4533-4b8a-832b-943c063ed8fd
dc.identifier.otherScopus: 85057216071
dc.identifier.otherORCID: /0000-0001-8823-0406/work/58055245
dc.identifier.otherWOS: 000461881300003
dc.identifier.urihttp://hdl.handle.net/10023/18893
dc.description.abstractWe construct "self-stabilizing" processes {Z(t), t ∈[t0,t1)}. These are random processes which when "localized", that is scaled around t to a fine limit, have the distribution of an α(Z(t))-stable process, where α is some given function on ℝ. Thus the stability index at t depends on the value of the process at t. Here we address the case where α: ℝ → (0,1). We first construct deterministic functions which satisfy a kind of autoregressive property involving sums over a plane point set Π. Taking Π to be a Poisson point process then defines a random pure jump process, which we show has the desired localized distributions.
dc.format.extent26
dc.language.isoeng
dc.relation.ispartofStochastic Modelsen
dc.rightsCopyright © 2018 Taylor & Francis Group, LLC This work has been made available online in accordance with the publisher’s policies. This is the author created accepted version manuscript following peer review and as such may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1080/15326349.2018.1521726en
dc.subjectLocal formen
dc.subjectSelf-stabilizingen
dc.subjectStable processen
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleSelf-stabilizing processesen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1080/15326349.2018.1521726
dc.description.statusPeer revieweden
dc.date.embargoedUntil2019-11-11
dc.identifier.urlhttps://arxiv.org/abs/1802.02543en


This item appears in the following Collection(s)

Show simple item record